Dall'Aglio / Kotz / Salinetti | Advances in Probability Distributions with Given Marginals | Buch | 978-0-7923-1156-0 | sack.de

Buch, Englisch, Band 67, 231 Seiten, Format (B × H): 166 mm x 241 mm, Gewicht: 544 g

Reihe: Mathematics and Its Applications

Dall'Aglio / Kotz / Salinetti

Advances in Probability Distributions with Given Marginals

Beyond the Copulas
1991. Auflage 1991
ISBN: 978-0-7923-1156-0
Verlag: Springer

Beyond the Copulas

Buch, Englisch, Band 67, 231 Seiten, Format (B × H): 166 mm x 241 mm, Gewicht: 544 g

Reihe: Mathematics and Its Applications

ISBN: 978-0-7923-1156-0
Verlag: Springer


'Et moi •.• si j'avait su comment en rcvenir. One service mathematics has rendered the je n'y serais point alle.' human race. It has put common sense back Jules Verne where it belongs, on the topmost shelf next to the dusty canistcr labelled 'discarded non­ sense'. The scries is divergent; therefore we may be Eric T. Bell able to do something with it. O. Heaviside Mathematics is a tool for thought. A highly necessary tool in a world where both feedback and non­ linearities abound. Similarly, all kinds of parts of mathematics serve as tools for other parts and for other sciences. Applying a simple rewriting rule to the quote on the right above one finds such statements as: 'One service topology has rendered mathematical physics.'; 'One service logic has rendered com­ puter science.'; 'One service category theory has rendered mathematics.'. All arguably true. And all statements obtainable this way form part of the raison d'etre of this series.

Dall'Aglio / Kotz / Salinetti Advances in Probability Distributions with Given Marginals jetzt bestellen!

Zielgruppe


Research

Weitere Infos & Material


Fréenet Classes: the beginnings.- Thirty years of copulas.- Copulas and association.- Convolutions for dependent random variables.- Probabilistic interpretations of copulas and their convex sums.- A new approach to dependence in multivariate distributions.- A family of partial orderings for positive dependence among fixed marginal bivariate distributions.- Indecomposable marginal problems.- Fréchet-bounds and their applications.- Extremal solutions in the marginal problem.- On Eyraud-Farlie-Gumbel-Morgenstern random processes.- Author Index.



Ihre Fragen, Wünsche oder Anmerkungen
Vorname*
Nachname*
Ihre E-Mail-Adresse*
Kundennr.
Ihre Nachricht*
Lediglich mit * gekennzeichnete Felder sind Pflichtfelder.
Wenn Sie die im Kontaktformular eingegebenen Daten durch Klick auf den nachfolgenden Button übersenden, erklären Sie sich damit einverstanden, dass wir Ihr Angaben für die Beantwortung Ihrer Anfrage verwenden. Selbstverständlich werden Ihre Daten vertraulich behandelt und nicht an Dritte weitergegeben. Sie können der Verwendung Ihrer Daten jederzeit widersprechen. Das Datenhandling bei Sack Fachmedien erklären wir Ihnen in unserer Datenschutzerklärung.